MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-R-AMP-02
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, there was a communication issue with the amplifier resulting in a clinically significant delay.While mapping, there were no issues.However, when ablation began, the catheter made instantaneous jumps into the atrium.The right veins were ablated first with some difficulty.The left veins could not be ablated because it was too difficult to visualize.After that, the hd grid x catheter extended a lot on the screen.A baseline reset was performed, and the entire map and ablation points were lost.During the second respiratory compensation, there was good stability with the catheter, and the issue had resolved.The troubleshooting and restarts took 30 minutes and were believed to be clinically significant by the physician.The procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.
 
Event or Problem Description
During an atrial fibrillation procedure, a communication issue was observed with the amplifier.While mapping, there were no issues.However, when ablation began, the catheter made instantaneous jumps into the atrium.The right veins were ablated first with some difficulty.The left veins could not be ablated because it was too difficult to visualize.After that, the hd grid x catheter extended a lot on the screen.A baseline reset was performed, and the entire map and ablation points were lost.During the second respiratory compensation, there was good stability with the catheter, and the issue had resolved.Troubleshooting and restarts took 30 minutes.The procedure was completed with no adverse patient consequences.The amplifier has been used in procedures since without issue.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23070012
Report Number2184149-2025-00153
Device Sequence Number10065071
Product Code DQK
UDI-Device Identifier05415067034748
UDI-Public(01)05415067034748(10)10687583
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-R-AMP-02
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number10687583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown